On a class of singularly perturbed coupled boundary value problems

TitleOn a class of singularly perturbed coupled boundary value problems
Publication TypeJournal Article
AuthorsBarbu, Luminita, and Gheorghe Morosanu
Journal titleMathematical Sciences Research Hot-Line Journal
Year2000
Pages25 - 37
Volume4
Issue6
LanguageEnglish
Notes

exported from refbase (http://www.bibliography.ceu.hu/show.php?record=5810), last updated on Fri, 18 Sep 2009 11:02:23 +0200

Unit: 
Department of Mathematics and its Applications
File attachment: